# SDR CALA2024091602422

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500A-500I HAS CORROSIONON R/H TRANSITION PANEL. TRANSCRIBED FROM HAECO NR 9280578 REMOVED CORROSION, FOUND OUT OF LIMITS, MAT REMOVED .015, MAT 500I R/H IAW B737 SRM 53-00-53, SRM 53-30-53.  HAECO GSO MECH REMAINING .025. REMOVED TRANSITION PANEL, MATERIAL ID FOR V900051 INSP QC204 TRANSITION PANELS AND REPAIR, FABRICATED SIDE PANEL, REPAIR AND REPAIR PARTS, ALODINED PRIMED AND INSTALLED AT FWD PIT STA 500A-
